# SDR SWAA2023081783180

- Difficulty date: July 27, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 12,787 hours, 5,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 221 DOT 13; AFT CARGO COMPARTMENT BETWEEN STA 847 AND 867 AFT FLOOR SHIELD IS CORRODED 4EA AREAS TOP SKIN AS MARKED<[01] AUDIT CW
